American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] M. Spreafico. Zeta determinant for double sequences of spectral type. Proc. Amer. Math. Soc. 140 (2012) 1881-1896.
Abstract, references, and article information
View Article: PDF

[2] Kazuhiro Onodera. Generalized log sine integrals and the Mordell-Tornheim zeta values. Trans. Amer. Math. Soc. 363 (2011) 1463-1485. MR 2737273.
Abstract, references, and article information
View Article: PDF

[3] Dimitar K. Dimitrov and Fábio R. Lucas. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011) 1013-1022. MR 2745652.
Abstract, references, and article information
View Article: PDF

[4] Djurdje Cvijovic. The Lerch zeta and related functions of non-positive integer order. Proc. Amer. Math. Soc. 138 (2010) 827-836. MR 2566548.
Abstract, references, and article information
View Article: PDF

[5] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Pedro Freitas. Integrals of polylogarithmic functions, recurrence relations, and associated Euler sums. Math. Comp. 74 (2005) 1425-1440. MR 2137010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Silvia Dassié, Marco Vianello and Renato Zanovello. A new summation method for power series with rational coefficients. Math. Comp. 69 (2000) 749-756. MR 1651749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shinji Fukuhara. Generalized Dedekind symbols associated with the Eisenstein series. Proc. Amer. Math. Soc. 127 (1999) 2561-2568. MR 1657743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Djurdje Cvijovic and Jacek Klinowski. Continued-fraction expansions for the Riemann zeta function and polylogarithms. Proc. Amer. Math. Soc. 125 (1997) 2543-2550. MR 1422859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Djurdje Cvijovic and Jacek Klinowski. New rapidly convergent series representations for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 125 (1997) 1263-1271. MR 1376755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Djurdje Cvijović and Jacek Klinowski. Closed-form summation of some trigonometric series . Math. Comp. 64 (1995) 205-210. MR 1270616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. H. McDonald. The differential equation of the elliptic cylinder . Trans. Amer. Math. Soc. 29 (1927) 647-682. MR 1501409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1